Bimolecular rate constants for diffusion in ionic liquids

Andrew J. McLean*, Mark J. Muldoon, Charles M. Gordon, Ian R. Dunkin

*Corresponding author for this work

Research output: Contribution to journalArticle

111 Citations (Scopus)

Abstract

The temperature dependence of the bimolecular rate constants for a diffusion controlled reaction involving neutral reactants have been directly determined in five commonly used ionic liquids over the temperature range 5–70 °C.
Original languageEnglish
Pages (from-to)1880-1881
Number of pages2
JournalChemComm
Issue number17
DOIs
Publication statusPublished - 26 Jul 2002

    Fingerprint

Cite this

McLean, A. J., Muldoon, M. J., Gordon, C. M., & Dunkin, I. R. (2002). Bimolecular rate constants for diffusion in ionic liquids. ChemComm, (17), 1880-1881. https://doi.org/10.1039/B202944H